RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2006, Volume 2, Number 4, Pages 372–387 (Mi jmag42)  

This article is cited in 3 scientific papers (total in 3 papers)

Generalized resolvents of symmetric relations generated on semi-axis by a differential expression and a nonnegative operator function

V. M. Bruk

Saratov State Technical University, 77 Politechnitseskaja Str., Saratov, 410054, Russia

Abstract: Generalized resolvents of a minimal symmetric relation generated on the semi-axis by a formally selfadjoint differential expression and a nonnegative operator function are described.

Key words and phrases: symmetric relation, generalized resolvent, characteristic operator function, inductive limit, projective limit.

Full text: PDF file (288 kB)
Full text: http:/.../abstract.php?uid=jm02-0372e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47A06, 47A10, 34B27
Received: 10.07.2005
Language:

Citation: V. M. Bruk, “Generalized resolvents of symmetric relations generated on semi-axis by a differential expression and a nonnegative operator function”, Zh. Mat. Fiz. Anal. Geom., 2:4 (2006), 372–387

Citation in format AMSBIB
\Bibitem{Bru06}
\by V.~M.~Bruk
\paper Generalized resolvents of symmetric relations generated on semi-axis by a differential expression and a nonnegative operator function
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2006
\vol 2
\issue 4
\pages 372--387
\mathnet{http://mi.mathnet.ru/jmag42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2278870}
\zmath{https://zbmath.org/?q=an:1144.47003}


Linking options:
  • http://mi.mathnet.ru/eng/jmag42
  • http://mi.mathnet.ru/eng/jmag/v2/i4/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zhurn. matem. fiz., anal., geom., 7:2 (2011), 115–140  mathnet  mathscinet  zmath  elib
    2. V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 496–535  mathnet  mathscinet
    3. V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zhurn. matem. fiz., anal., geom., 10:2 (2014), 163–188  mathnet  crossref  mathscinet
  • Number of views:
    This page:99
    Full text:31
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020